Previous |  Up |  Next

Article

Title: Incomplete exponential sums and incomplete residue systems for congruences (English)
Author: Mordell, Louis Joel
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 14
Issue: 2
Year: 1964
Pages: 235-242
Summary lang: Russian
.
Category: math
.
MSC: 10.06
MSC: 10.41
idZBL: Zbl 0135.10502
idMR: MR0170875
.
Date available: 2008-06-09T13:21:30Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100615
.
Reference: [1] L. K. Hua: Die Abschätzung von Exponentialsummen und ihre Anwendung in der Zahlentheorie.Enz. der math. Wiss., Leipzig 1959. MR 0130227
Reference: [2] L. J. Mordell: The number of solutions in incomplete residue sets of quadratic congruences.Archiv der Math. VIII (1957), 153-157. Zbl 0079.06306, MR 0091963
Reference: [3] L. J. Mordell: Note on simultaneous quadratic congruences.Mathematica Scandinavica 5 (1957), 21-26. Zbl 0080.03203, MR 0092802
Reference: [4] H. Salié: Über die Kloostermanschen Summen.Math. Zeitschrift 34 (1932), 91 - 109. MR 1545243, 10.1007/BF01180579
.

Files

Files Size Format View
CzechMathJ_14-1964-2_5.pdf 773.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo